# SDR DXTA2025053003664

- Difficulty date: May 27, 2025
- Submitted: May 30, 2025
- Operation: Air carrier
- Aircraft: N569QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0122
- Aircraft time: 7,546 hours, 5,044 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL CABIN EMER LIGHTS WORK IN THE ON POSITION BUT ONCE SWITCH IS MOVED TO ARM ALL LIGHTS EXTINGUISH. HAVE CHARGED UP 3 DAYS IN A ROW AND BELIEVE THE BATTERIES MUST BE DEAD. CORRECTIVE ACTION: REMOVED FAULTY #1, #2, #3 AND #4 EMERGFENCY LIGHTING BATTERY PACKS AND INSTALLED CUSTOMER PROVIDED NEW PARTS. OPERATION CHECK WAS GOOD WITH NO DEFECTS NOTED. ALL WORK ACCOMPLISHED IN REFERENCE TO CE 680A AMM 33-50-00 AND 33-50-06. #1 EMERGENCY LIGHTING BATTERY PACK P/N OFF: CBS28-1 P/N ON: 6430028-1 S/N OFF: 006217 S/N ON: E25-10620 #2 EMERGENCY LIGHTING BATTERY PACK P/N OFF: CBS28-1 P/N ON: 6430028-1 S/N OFF: 006223 S/N ON: E25-10621 #3 EMERGENCY LIGHTING BATTERY PACK P/N OFF: CBS28-1 P/N ON: 6430028-1 S/N OFF: 009807 S/N ON: E25-10622 #4 EMERGENCY LIGHTING BATTERY PACK P/N OFF: CBS28-1 P/N ON: 6430028-1 S/N OFF: 009808 S/N ON:E25-10623
